RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 42, Number 2  


Ordinary Differential Equations
Isochronous and strongly isochronous oscillations of two-dimensional monodromic holomorphic dynamical systems
V. V. Amel'kin, O. B. Korsantia
147
On the unique solvability of a periodic boundary value problem for third-order linear differential equations
S. R. Baslandze, I. T. Kiguradze
153
Stability and strong stability of quasistationary linear Hamiltonian systems in total differentials with periodic coefficients
I. V. Gaishun
159
On linear systems asymptotically equivalent under exponentially decaying perturbations
N. A. Izobov, S. A. Mazanik
168
On the 3/2 condition for the stability of solutions of scalar delay equations
L. B. Knyazhishche
174
Eigenfunction expansions for a singular quasidifferential operator with simple eigenvalues
A. V. Makhnei, R. M. Tacyj
179
A new estimate for the spectral function of the self-adjoint extension in $L^2(\mathbb R)$ of the Sturm–Liouville operator with a uniformly locally integrable potential
I. V. Sadovnichaya
188
On a modification of the small parameter method
S. L. Sobolevskii
202
Spline approximations in the problem of estimating the number of limit cycles of autonomous systems on the plane
L. A. Cherkas, A. A. Grin'
213

Partial Differential Equations
Existence and asymptotic stability of a stationary solution of a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation
V. F. Butuzov
221
The majorant method and the fixed point principle in nonlocal theory of the Cauchy problem for normal partial differential systems
S. V. Zhestkov, P. P. Zabreiko
233
Autowave processes in a long line without distortions
A. Yu. Kolesov, N. Kh. Rozov
239
Problems for an ultrahyperbolic equation in the half-space with the boundedness condition for the solution
D. P. Kostomarov
245
The phase spaces of a class of linear higher-order Sobolev type equations
G. A. Sviridyuk, A. A. Zamyshlyaeva
252
On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation in a conical domain
S. S. Kharibegashvili
261

Short Communications
On a positive solution of a three-point boundary value problem
A. Ya. Lepin, V. D. Ponomarev
272
On the properties of bogdanov perturbations of linear differential systems
E. K. Makarov
275

Chronicle
On the seminar on problems of nonlinear dynamics and control at Moscow State University
278
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019